Alert archive / Tennessee / Wind Advisories in 2013
Wind Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Jan 29, 2013, 3:57 AM CST for 39 counties in Tennessee. It took effect at Jan 29, 2013, 12:00 PM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2013, 3:57 AM CST (09:57 UTC)
- In effect from
- Jan 29, 2013, 12:00 PM CST
- Expired
- Jan 30, 2013, 9:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
440 WWUS74 KOHX 290957 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CST TUE JAN 29 2013 ...STRONG GUSTY WINDS EXPECTED ACROSS MIDDLE TENNESSEE... .A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING GUSTY WINDS ACROSS THE REGION. THE STRONG WINDS WILL DEVELOP WEST TO EAST TODAY...AND CONTINUE TONIGHT AND WEDNESDAY. FREQUENT GUSTS OVER 35 MPH WILL OCCUR. EVEN HIGHER GUSTS OVER 45 MPH CAN BE EXPECTED OVERNIGHT AS THE STRONG COLD FRONT AND STORMS MOVE THROUGH THE AREA. TREE LIMBS WILL LIKELY BE DOWNED AND LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN AROUND. ENTIRE TREES MAY BE BLOWN DOWN AND POWER OUTAGES MAY OCCUR. ALSO...THE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. WINDS WILL DIMINISH WEDNESDAY EVENING. TNZ005>010-022>031-056>064-075-077-093>095-291800- /O.NEW.KOHX.WI.Y.0001.130129T1800Z-130131T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 357 AM CST TUE JAN 29 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST WEDNESDAY. * TIMING...THIS AFTERNOON THROUGH WEDNESDAY. * WINDS...GUSTS OVER 35 MPH THIS AFTERNOON AND WEDNESDAY...WITH GUSTS OVER 45 MPH TONIGHT. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ011-032>034-065-066-078>080-291800- /O.NEW.KOHX.WI.Y.0001.130130T0000Z-130131T0000Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 357 AM CST TUE JAN 29 2013 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY. * TIMING...TONIGHT THROUGH WEDNESDAY. * WINDS...GUSTS OVER 45 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
122 WWUS74 KOHX 291752 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1152 AM CST TUE JAN 29 2013 ...STRONG GUSTY WINDS EXPECTED ACROSS MIDDLE TENNESSEE... .A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING GUSTY WINDS ACROSS THE REGION. THE STRONG WINDS WILL DEVELOP WEST TO EAST TODAY...AND CONTINUE TONIGHT THROUGH MUCH OF WEDNESDAY. FREQUENT GUSTS OVER 35 MPH WILL OCCUR. EVEN HIGHER GUSTS OVER 45 MPH CAN BE EXPECTED OVERNIGHT AS THE STRONG COLD FRONT AND STORMS MOVE THROUGH THE AREA. TREE LIMBS WILL LIKELY BE DOWNED AND LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN AROUND. ENTIRE TREES MAY BE BLOWN DOWN AND POWER OUTAGES MAY OCCUR. ALSO...THE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. TNZ011-032>034-065-066-078>080-300600- /O.EXT.KOHX.WI.Y.0001.130130T0000Z-130131T0300Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 1152 AM CST TUE JAN 29 2013 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST WEDNESDAY... * TIMING...TONIGHT THROUGH WEDNESDAY EVENING. * WINDS...GUSTS OVER 45 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ005>010-022>031-056>064-075-077-093>095-300600- /O.CON.KOHX.WI.Y.0001.130129T1800Z-130131T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 1152 AM CST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * TIMING...LATE THIS AFTERNOON THROUGH MUCH OF WEDNESDAY. * WINDS...GUSTS OVER 35 MPH THIS AFTERNOON AND WEDNESDAY...WITH GUSTS OVER 45 MPH TONIGHT. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
432 WWUS74 KOHX 300436 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1036 PM CST TUE JAN 29 2013 ...STRONG GUSTY WINDS EXPECTED ACROSS MIDDLE TENNESSEE... .A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING GUSTY WINDS ACROSS THE REGION. THE STRONG WINDS WILL CONTINUE TO DEVELOP WEST TO EAST TONIGHT...AND CONTINUE THROUGH MUCH OF WEDNESDAY. FREQUENT GRADIENT WIND GUSTS OVER 30 MPH WILL OCCUR. EVEN HIGHER GUSTS OVER 40 MPH CAN BE EXPECTED OVERNIGHT AS THE STRONG COLD FRONT AND STORMS MOVE THROUGH THE AREA. TREE LIMBS WILL LIKELY BE DOWNED AND LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN AROUND. ENTIRE TREES MAY BE BLOWN DOWN AND POWER OUTAGES MAY OCCUR. ALSO...THE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. TNZ005>010-022>031-056>064-075-077-093>095-301300- /O.CON.KOHX.WI.Y.0001.000000T0000Z-130131T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 1036 PM CST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * LOCATION...ALL OF MIDDLE TENNESSEE. * TIMING...TONIGHT THROUGH MUCH OF WEDNESDAY. * WINDS...GUSTS OVER 40 MPH TONIGHT...WITH GUSTS OVER 30 MPH WEDNESDAY. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ011-032>034-065-066-078>080-301300- /O.CON.KOHX.WI.Y.0001.000000T0000Z-130131T0300Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 1036 PM CST TUE JAN 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST WEDNESDAY... * LOCATION...ALL OF MIDDLE TENNESSEE. * TIMING...TONIGHT THROUGH WEDNESDAY EVENING. * WINDS...GUSTS OVER 40 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
128 WWUS74 KOHX 301031 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 431 AM CST WED JAN 30 2013 ...STRONG GUSTY WINDS EXPECTED ACROSS MIDDLE TENNESSEE... .A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING GUSTY WINDS ACROSS THE REGION. THE STRONG WINDS WILL CONTINUE TODAY ACROSS MIDDLE TENNESSEE. GRADIENT WIND GUSTS OVER 30 MPH WILL OCCUR. EVEN HIGHER GUSTS OVER 35 MPH CAN BE EXPECTED IN THE AFTERNOON. TREE LIMBS WILL LIKELY BE DOWNED AND LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN AROUND. ENTIRE TREES MAY BE BLOWN DOWN AND POWER OUTAGES MAY OCCUR. ALSO...THE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. TNZ005>010-022>031-056>064-075-077-093>095-301900- /O.CON.KOHX.WI.Y.0001.000000T0000Z-130131T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 431 AM CST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * LOCATION...WESTERN TWO THIRDS OF MIDDLE TENNESSEE. * TIMING...TODAY. * WINDS...GUSTS OVER 35 MPH TODAY. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ011-032>034-065-066-078>080-301900- /O.CON.KOHX.WI.Y.0001.000000T0000Z-130131T0300Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 431 AM CST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * LOCATION...EASTERN MIDDLE TENNESSEE AND PLATEAU. * TIMING...TODAY AND THIS EVENING. * WINDS...GUSTS OVER 35 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BOYD
888 WWUS74 KOHX 301748 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1148 AM CST WED JAN 30 2013 ...STRONG GUSTY WINDS EXPECTED ACROSS MIDDLE TENNESSEE... .A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING GUSTY WINDS ACROSS THE REGION...MAINLY THIS AFTERNOON AND EVENING. GRADIENT WIND GUSTS OVER 30 MPH WILL OCCUR. EVEN HIGHER GUSTS UP TO 40 MPH CAN BE EXPECTED LATE THIS AFTERNOON. TREE LIMBS WILL LIKELY BE DOWNED AND LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN AROUND. A FEW TREES MAY EVEN BE BLOWN DOWN AND POWER OUTAGES MAY ALSO OCCUR. THESE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. TNZ005>010-022>031-056>064-075-077-093>095-310000- /O.CON.KOHX.WI.Y.0001.000000T0000Z-130131T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 1148 AM CST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * LOCATION...WESTERN TWO THIRDS OF MIDDLE TENNESSEE. * TIMING...THIS AFTERNOON AND EARLY EVENING. * WINDS...GUSTS OVER 35 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN A FEW TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ011-032>034-065-066-078>080-310000- /O.CON.KOHX.WI.Y.0001.000000T0000Z-130131T0300Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 1148 AM CST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * LOCATION...EASTERN MIDDLE TENNESSEE AND THE PLATEAU. * TIMING...LATE THIS AFTERNOON AND THIS EVENING. * WINDS...GUSTS OVER 35 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
895 WWUS74 KOHX 302345 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 545 PM CST WED JAN 30 2013 ...STRONG GUSTY WINDS TO CONTINUE THIS EVENING ACROSS MIDDLE TENNESSEE... .A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL CONTINUE TO BRING GUSTY WINDS ACROSS THE REGION THIS EVENING. GRADIENT WIND GUSTS OF 35 TO 45 MPH WILL OCCUR. TREE LIMBS WILL LIKELY BE DOWNED AND LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE BLOWN AROUND. A FEW TREES MAY EVEN BE BLOWN DOWN AND POWER OUTAGES MAY ALSO OCCUR. THESE WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS. TNZ005>010-022>031-056>064-075-077-093>095-310300- /O.EXT.KOHX.WI.Y.0001.000000T0000Z-130131T0300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 545 PM CST WED JAN 30 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * LOCATION...WESTERN TWO THIRDS OF MIDDLE TENNESSEE. * TIMING...THIS AFTERNOON AND EARLY EVENING. * WINDS...GUSTS OF 35 TO 45 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN A FEW TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ011-032>034-065-066-078>080-310300- /O.CON.KOHX.WI.Y.0001.000000T0000Z-130131T0300Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 545 PM CST WED JAN 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * LOCATION...EASTERN MIDDLE TENNESSEE AND THE PLATEAU. * TIMING...LATE THIS AFTERNOON AND THIS EVENING. * WINDS...GUSTS OF 35 TO 45 MPH. * IMPACTS...LOOSE OBJECTS WILL BE BLOWN AROUND. THE STRONGER GUSTS MAY BLOW DOWN TREES AND CAUSE POWER OUTAGES AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Jan 29, 3:35 AM CST, 22 minutes earlier.
Area forecast discussion, Jan 29, 3:35 AM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 335 AM CST TUE JAN 29 2013 .DISCUSSION...OUR MAIN CONCERN IS THE POTENTIAL FOR WIND DAMAGE LATER TODAY INTO WEDNESDAY INCLUDING BOTH GRADIENT AND THUNDERSTORM ENHANCED WINDS. AN UPPER LEVEL TROUGH OVER THE ROCKIES WILL DEEPEN AS IT MOVES EAST TO THE MS VALLEY BY WEDNESDAY MORNING. THIS POWERFUL SYSTEM WILL SPORT A 150KT JET. UNDER THE JET...A STRONG COLD FRONT WILL COLLIDE WITH POWERFUL WIND FIELDS TO GENERATE WIDESPREAD SEVERE THUNDERSTORMS OVER ARKANSAS AND SURROUNDING AREAS. THE STORMS WILL MOVE INTO MID TN OVERNIGHT...REACHING THE TN RIVER AS A QLCS ABOUT 06Z AND MOVING TO THE PLATEAU BY 12Z. FORECAST SHEAR PARAMETERS ARE THE HIGHEST WE HAVE SEEN IN A WHILE INCLUDING 70KT 0-6 KM SHEAR AND STORM HELICITY IN THE 500-1000 M2/S2 RANGE. GRADIENT WINDS AHEAD OF THE STORMS MAY CAUSE DAMAGE...MODELS ADVERTISE 925 MB WINDS REACHING 40KT THIS AFTERNOON...THEN INCREASING TO 60-70 KT THIS EVENING. ENHANCED WINDS WITH THE LINE OF STORMS COULD EASILY EXCEED SEVERE LEVELS. ON TOP OF THAT...SHEAR PROFILES SUPPORT POTENTIAL FOR EMBEDDED TORNADOES ALONG THE LINE. SO...THIS POSSIBLE SEVERE EVENT SHOULD BE TAKEN VERY SERIOUSLY SINCE IT HAS THE POTENTIAL TO PRODUCE SOME SIGNIFICANT AND WIDESPREAD WIND DAMAGE. THE GOOD NEWS IS THAT THIS IS ANOTHER IN THE SERIES OF HIGH SHEAR...LOW CAPE EVENTS. SO...THE STORMS SHOULD BE GRADUALLY WEAKENING AS THEY MOVE INTO INCREASINGLY STABLE NIGHTTIME AIR OVER MID TN. RAINFALL AMOUNTS OF 1 TO 1.5 INCH WILL BE COMMON. OTHER THAN LOCALIZED PONDING...NO SIGNIFICANT FLOOD ISSUES ARE EXPECTED DUE TO THE RELATIVELY QUICK MOVEMENT OF THIS SYSTEM. REGARDING A WIND ADVISORY...WE WILL START THE ADVISORY WEST OF THE PLATEAU AT NOON TODAY...AND ON THE PLATEAU AT 6 PM. THE ADVISORY WILL EXTEND ALL THE WAY THROUGH WEDNESDAY. INITIALLY...GUSTS OF 35 TO 40 WILL DEVELOP THIS AFTERNOON...THEN GUSTS WELL OVER 40 MPH WILL BE COMMON BY LATE THIS EVENING AS STORMS APPROACH. ON WEDNESDAY...THE GRADIENT WILL REMAIN TIGHT...WITH FREQUENT GUSTS OVER 35 MPH CONTINUING THROUGH THE DAY. REGARDING TEMPERATURES...TEMPERATURES TODAY WILL REACH THE LOWER 70S AS DEW POINTS CLIMB THROUGH THE 50S. LOWS TONIGHT WILL BE MILD...THEN TEMPERATURE WILL PLUMMET LATE WEDNESDAY. TRAILING MOISTURE MAY TURN TO SOME FLURRIES ACROSS THE MID STATE INTO WEDNESDAY EVENING...AND PERHAPS SOME LIGHT SNOW SHOWERS FOR THE PLATEAU. COOL NORTHWEST FLOW WILL DEVELOP FOR THURSDAY THROUGH THE WEEKEND. A CLIPPER SYSTEM WILL BRING A CHANCE OF SNOW THURSDAY NIGHT...ESPECIALLY FOR THE PLATEAU. MUCH OF MID TN COULD SEE A DUSTING AS MUCH AS AN INCH ON THE PLATEAU. AFTER HIGH TEMPERATURES ONLY IN THE 30S AND A RELATIVELY DRY DAY ON FRIDAY, THE WEEKEND SHOULD BRING SOME SLIGHTLY WARMER TEMPS AND ANOTHER ROUND OF GENERALLY LIGHT PRECIPITATION. 13 && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 71 58 60 29 / 10 100 70 10 CLARKSVILLE 72 56 58 27 / 20 100 60 05 CROSSVILLE 64 59 62 28 / 10 100 100 50 COLUMBIA 72 58 60 30 / 10 100 70 10 LAWRENCEBURG 72 57 60 30 / 10 100 70 10 WAVERLY 72 55 57 28 / 20 100 50 05 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY FOR TNZ011-032>034-065-066-078>080. WIND ADVISORY FROM NOON TODAY TO 6 PM CST WEDNESDAY FOR TNZ005>010-022>031-056>064-075-077-093>095. &&
Hazardous weather outlook, Jan 28, 10:00 AM CST, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1000 AM CST MON JAN 28 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-291600- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1000 AM CST MON JAN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY NIGHT AND WEDNESDAY MORNING AS A STRONG COLD FRONT SWEEPS ACROSS MIDDLE TENNESSEE. ORGANIZED STORMS ARE EXPECTED TO DEVELOP ALONG OR JUST AHEAD OF THE FRONT...SOME COULD BECOME SEVERE. A WIND ADVISORY IS POSSIBLE FOR TUESDAY NIGHT AS SUSTAINED WINDS AROUND 25 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 11
Nearby
Wind Advisories in Tennessee, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.